Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 30, Number 1

The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions
Binyong Sun.
J. Amer. Math. Soc. 30 (2017), 1-25
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556287
Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients
Jonathan Breuer and Maurice Duits.
J. Amer. Math. Soc. 30 (2017), 27-66
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556288
Higher order Fourier analysis of multiplicative functions and applications
Nikos Frantzikinakis and Bernard Host.
J. Amer. Math. Soc. 30 (2017), 67-157
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556289
Gröbner methods for representations of combinatorial categories
Steven V Sam and Andrew Snowden.
J. Amer. Math. Soc. 30 (2017), 159-203
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556290
Decoupling, exponential sums and the Riemann zeta function
J. Bourgain.
J. Amer. Math. Soc. 30 (2017), 205-224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556291
Geometric complexity theory V: Efficient algorithms for Noether normalization
Ketan D. Mulmuley.
J. Amer. Math. Soc. 30 (2017), 225-309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556292